No Cover Image

Journal article 398 views 47 downloads

Multiple solutions and ground state solutions for a class of generalized Kadomtsev-Petviashvili equation

Yuting Zhu, Chunfang Chen, Jianhua Chen, Chenggui Yuan Orcid Logo

Open Mathematics, Volume: 19, Issue: 1, Pages: 297 - 305

Swansea University Author: Chenggui Yuan Orcid Logo

  • 57093.pdf

    PDF | Version of Record

    © 2021 Yuting Zhu et al.,. This work is licensed under the Creative Commons Attribution 4.0 International License

    Download (1.54MB)

Check full text

DOI (Published version): 10.1515/math-2021-0014

Published in: Open Mathematics
ISSN: 2391-5455
Published: Walter de Gruyter GmbH 2021
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 297
End Page: 305